# SDR ASOA2012083002151

- Difficulty date: August 10, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 30,257 hours, 26,879 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Part time: 987,576 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS INDICATION NOTED AT LBL 27.50, WL 130 APPROX .3" IN LENGTH 100 PERCENT FSH.  LOCATION TOP OF CARGO DOOR AFT TRACK. FAILED NDT INSPECTION.   COMPLIED WITH REO 601R-53-61-1541, REV D,
